# SDR UIEA99083

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 65B223504
- Condition: Cracked
- Location: R1 Door
- Part time: 72,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HINGE CUTOUT DOUBLER CRACKED, PREVIOUSLY INSTALLED AT UPPER CUTOUT.  REPLACED DOOR HINGE CUTOUT DOUBLER PER SB 747-52-2144.  (M)
